# SDR UALA2011092605170

- Difficulty date: September 24, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 75,426 hours, 21,859 cycles
- Engine: Pwa PW2037
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heating Element
- Condition: Failed
- Location: Pitot Probe
- Component: Pitot Probe
- Component part number: S232N9112
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND ENGINE START HAD EICAS MESSAGE: 'CAPT PITOT' ALSO HAD DISCRETE LIGHT.  REPLACED CAPT PITOT PROBE AFTER CONFIRMING PROBE HEATING ELEMENT OHMED OUT WITH BAD ELEMENT IAW MM34-11-01 PG 401 & MM 34-11-01 PG 501.  STARTED NR 2 ENGINE AND CONFIRMED PROBE OVERHEAD AMBER LIGHT OUT.  PROBE LEAK TESTED AT 300 KNOTS NO LEAK DOWN IN ONE MINUTE.
